兰州大学机构库 >数学与统计学院
Existence of positive periodic solution of a neutral impulsive delay predator-prey system
Huo, HF; Li, WT(李万同); Huo, HF (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.
收录类别SCIE ; EI
2007-02-01
发表期刊APPLIED MATHEMATICS AND COMPUTATION
卷号185期号:1页码:499-507
出版者ELSEVIER
出版地NEW YORK
摘要Sufficient conditions are obtained for the existence of periodic positive solution of the neutral impulsive delay predatorprey system. This is the first time that positive solution for impulsive delay predator prey system is obtained by using the theory of coincidence degree. Our results in this paper indicate that under the appropriate linear periodic impulsive perturbations, the neutral impulsive delay predator-prey system preserves the original periodicity of the neutral nonimpulsive delay predator-prey system. (c) 2006 Elsevier Inc. All rights reserved.
关键词impulsive delay predator-prey system positive periodic solution topological degree
作者部门Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China;
Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China
学科领域Mathematics
DOI10.1016/j.amc.2006.07.065
ISSN0096-3003
文章类型Article
语种英语
WOS记录号WOS:000244987700048
EI记录号20070710429279
第一机构
Citation statistics
???java.ItemTag.Counts???12[WOS]   ???java.ItemTag.WOS.Record???     ???java.ItemTag.WOS.Related-Records???
文献类型期刊论文
条目标识符http://ir.lzu.edu.cn/handle/262010/117901
Collection数学与统计学院
通讯作者Huo, HF (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.
Recommended Citation:
GB/T 7714
Huo, HF,Li, WT,Huo, HF . Existence of positive periodic solution of a neutral impulsive delay predator-prey system[J]. APPLIED MATHEMATICS AND COMPUTATION,2007,185(1):499-507.
APA Huo, HF,Li, WT,&Huo, HF .(2007).Existence of positive periodic solution of a neutral impulsive delay predator-prey system.APPLIED MATHEMATICS AND COMPUTATION,185(1),499-507.
MLA Huo, HF,et al."Existence of positive periodic solution of a neutral impulsive delay predator-prey system".APPLIED MATHEMATICS AND COMPUTATION 185.1(2007):499-507.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
谷歌学术
谷歌学术Similar articles in Google Scholar
[Huo, HF]'s Articles
[Li, WT]'s Articles
[Huo, HF (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.]'s Articles
百度学术
百度学术Similar articles in Google Scholar
[Huo, HF]'s Articles
[Li, WT]'s Articles
[Huo, HF (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.]'s Articles
必应学术
必应学术Similar articles in Google Scholar
[Huo, HF]'s Articles
[Li, WT]'s Articles
[Huo, HF (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.]'s Articles
Related Copyright Policies
Null
???item.sidebar.baidu.bookmark-share???
???jsp.display-item.all??? (0)
[???jsp.display-item.idea???]
???jsp.display-item.comment-text2???
Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.